Sequential methods for generating patterns of ESS's

Broom, M, Cannings, C and Vickers, G T (1994) Sequential methods for generating patterns of ESS's. Journal of Mathematical Biology, 32 (6). pp. 597-615. ISSN 0303-6812

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Mark Broom
Date Deposited: 06 Feb 2012 18:43
Last Modified: 03 Apr 2012 13:48
URI: http://sro.sussex.ac.uk/id/eprint/17979
📧 Request an update